Picard potentials and Hill's equation on a torus

Fritz Gesztesy Department of Mathematics, University of Missouri Rudi Weikard Department of Mathematics, University of Alabama at Birmingham

TBD mathscidoc:1701.331819

Acta Mathematica, 176, (1), 73-107, 1995.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 250 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{fritz1995picard,
  title={Picard potentials and Hill's equation on a torus},
  author={Fritz Gesztesy, and Rudi Weikard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326244909528},
  booktitle={Acta Mathematica},
  volume={176},
  number={1},
  pages={73-107},
  year={1995},
}
Fritz Gesztesy, and Rudi Weikard. Picard potentials and Hill's equation on a torus. 1995. Vol. 176. In Acta Mathematica. pp.73-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326244909528.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved